<%@ Page Language="C#" MasterPageFile="~/Main.master" AutoEventWireup="true" Title="Volume 13 Issue 3" %>
A Hive-Model Proof of the Second Reduction Formula of Littlewood-Richardson Coefficients
Soojin Cho1, Eun-Kyoung Jung1, and Dongho Moon2
1Department of Mathematics, Ajou University, Suwon 443-749, Korea
{chosj, ejung}@ajou.ac.kr
2School of Mathematics, University of Minnesota, Minneapolis, MN 55455, USA
dhmoon@sejong.ac.kr
Annals of Combinatorics 15 (2) pp.223-231 April, 2011
AMS Subject Classification: 05E10; 14M15
Abstract:
A direct bijective proof of the second reduction formula of Littlewood-Richardson coefficients is given in terms of hives.
Keywords: Littlewood-Richardson coefficient, reduction formula, hive

References:

1. Buch, A.S.: The saturation conjecture (after A. Knutson and T. Tao). Enseign. Math. (2) 46(1-2), 43–60 (2000)

2. Cho, S., Jung, E.-K., Moon, D.: A combinatorial proof of the reduction formula for Littlewood-Richardson coefficients. J. Combin. Theory Ser. A 114(7), 1199–1219 (2007)

3. Cho, S., Jung, E.-K., Moon, D.: A bijective proof of the second reduction formula for Littlewood-Richardson coefficients. Bull. Korean Math. Soc. 45(3), 485–494 (2008)

4. Cho, S., Jung, E.-K., Moon, D.: Reduction formulae from the factorization theorem of Littlewood-Richardson polynomials by King, Tollu and Toumazet. Discrete Math. Theor. Comput. Sci. Proc. 483–494 (2008)

5. Griffiths, P., Harris, J.: Principles of Algebraic Geometry. John Wiley & Sons, New York (1978)

6. Gutschwager, C.: On multiplicity-free skew characters and the Schubert calculus. Ann. Combin. 14(3), 339–353 (2010)

7. King, R.C., Tollu, C., Toumazet, F.: Factorisation of Littlewood-Richardson coefficients. J. Combin. Theory Ser. A 116(2), 314-333 (2009)

8. Knutson, A., Tao, T.: Puzzles and (equivariant) cohomology of Grassmannians. Duke Math. J. 119(2), 221–260 (2003)

9. Knutson, A., Tao, T., Woodward, C.: The honeycomb model of GLn(C) tensor products. II: puzzles determine facets of the Littlewood-Richardson cone. J. Amer. Math. Soc. 17(1), 19–48 (2004)

10. Littlewood, D.E., Richardson, A.R.: Group characters and algebra. Philos. Trans. R. Soc. Lond. Ser. A 233, 99–141 (1934)

11. Stembridge, J.R.: Multiplicity-free products of Schur functions. Ann. Combin. 5(2), 113–121 (2001)